# SDR SWAA2022031407279

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109U114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LAV TANK ACCESS BOTTOM SUPPORT BRACKET CRACKED LH STA 867 / REMOVED AND REPLACED SUPPORT BRACKET PN 149A8109U 114 ATAG A68260 FOR LAV. TANK ACCESS PANEL AFT CARGO L/H STA 867. IAW B-737 SRM 51-40-02-0G-0 AND DRAWING 149A8102 REV:-
